# SDR SWAA2020031242373

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 20,729 hours, 9,030 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 232DF UPPER SURFACE IS PUNCTURED 34.5" FROM FORWARD EDGE AND 3.5" FROM OUTBOARD EDGE        REPAIRED PASSENGER CABIN FLOORBOARD 232DF UPPER SURFACE AS MARKED I/A/W 737-800 SRM 53-00-50-2R-1 REV 69: SRM 53-00-50-2R-0 GENERAL REV 69.
